MathSciNet Relay Station
MathSciNet bibliographic data
MR216666 (35 #7495) 62.40
Šidák, Zbyněk Rectangular confidence regions for the means of multivariate normal distributions. J. Amer. Statist. Assoc. 62 1967 626–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement